A recursion method for solving the Bogoliubov equations for inhomogeneous superconductors

G Litak, P Miller, BL Gyorffy

Research output: Contribution to journalArticle (Academic Journal)

19 Citations (Scopus)
Translated title of the contributionA recursion method for solving the Bogoliubov equations for inhomogeneous superconductors
Original languageEnglish
Pages (from-to)263 - 273
JournalPhysica C: Superconductivity and its Applications
Volume251
Publication statusPublished - 1995

Cite this